# SDR SWAA2016060652283

- Difficulty date: May 21, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 93,620 hours, 57,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 781.25 - 782.25, BETWEEN STRINGER 5R - 6R.  REPAIRED SKIN IAW SRM.
